# SDR FDEA201108103175

- Difficulty date: August 10, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 6,019 hours, 3,293 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327105700300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242BF IS BROKEN IN HALF.  FABRICATED REPLACEMENT FLOOR PANEL 242BF IAW DWG SRZ 25-005 REV. J.
